MAUDE Adverse Event Report: HUGO; WALKER

HUGO; WALKER
Model Number 700-959E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) healthcare is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We are filing this report to be timely and in an overabundance of caution.We fill submit a follow-up if additional information becomes available.While in use the rear wheel brake on the right side did not engage.He fell and sustained multiple abrasions.He went to the doctor for treatment.

Brand Name
HUGO
Common Device Name
WALKER
MDR Report Key12696911
Report Number2438477-2021-00063
Device Sequence Number3706551
Product Code ITJ
UDI-Device Identifier00754021210602
UDI-Public754021210602
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2021
Report Date (Section F) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-959E
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2021
Device Age1 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight88
Date Report Sent to FDA10/21/2021